Published on in Vol 2, No 1 (2021): Jan-Mar

Preprints (earlier versions) of this paper are available at https://preprints.jmir.org/preprint/27536, first published .
Peer Review of “A Framework for a Statistical Characterization of Epidemic Cycles: COVID-19 Case Study”

Peer Review of “A Framework for a Statistical Characterization of Epidemic Cycles: COVID-19 Case Study”

Peer Review of “A Framework for a Statistical Characterization of Epidemic Cycles: COVID-19 Case Study”

Authors of this article:

Shelley N Facente 1 Author Orcid Image
There are currently no tweets available for this article within the specified range.